Skip to Main content Skip to Navigation
Journal articles

Proper Generalized Decomposition of Time-Multiscale Models

Abstract : Models encountered in computational mechanics could involve many time scales. When these time scales cannot be separated, one must solve the evolution model in the entire time interval by using the finest time step that the model implies. In some cases, the solution procedure becomes cumbersome because of the extremely large number of time steps needed for integrating the evolution model in the whole time interval. In this paper, we considered an alternative approach that lies in separating the time axis (one-dimensional in nature) in a multidimensional time space. Then, for circumventing the resulting curse of dimensionality, the proper generalized decomposition was applied allowing a fast solution with significant computing time savings with respect to a standard incremental integration.
Complete list of metadatas
Contributor : Gilles Marckmann <>
Submitted on : Wednesday, December 14, 2016 - 6:39:10 AM
Last modification on : Friday, July 17, 2020 - 2:58:48 PM
Document(s) archivé(s) le : Wednesday, March 15, 2017 - 2:01:37 PM


Files produced by the author(s)


Distributed under a Creative Commons Attribution 4.0 International License



Amine Ammar, Francisco Chinesta, Elías Cueto, Manuel Doblare. Proper Generalized Decomposition of Time-Multiscale Models. International Journal for Numerical Methods in Engineering, Wiley, 2011, 90 (5), pp.569-596. ⟨10.1002/nme.3331⟩. ⟨hal-01007223⟩



Record views


Files downloads